MathSciNet Relay Station
MathSciNet bibliographic data
MR283584 46.80 (42.00)
Chou, Ching On a geometric property of the set of invariant means on a group. Proc. Amer. Math. Soc. 30 1971 296–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement